# SDR EIA990255

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE MAIN CABIN CUSP WEB, LOCATED AT STATION 420R, WAS FOUND CRACKED.  REPAIRED CUSP WEB BY FABRICATING AND INSTALLING A REPAIR DOUBLER PER SRM 53-01 AND 51-30-1.  (M)
